Ask an expert
Question

12 Jan 2005

question
is it safe to use Phedra cut while being onthe contraceptive - trifasil? or will it make the contraceptive "inactive)
Answer 375 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Charl
I apologise for only responding to your question today, but I had to have an operation last Wednesday, and although I informed the boffins who administer the Message Board, they failed to block incoming messages while I was in hospital.
The synephrine in Phedra cut should theoretically not cause problems with the absorption of the pill, but if you suffer from constant diarrhoea, then this may well be dangerous. Discuss this with the prescribing dr.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19975 votes
Vote